# SDR DL76G060737

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 22,051 hours, 3,281 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

VIDEO EQUIPMENT INOP.  RESET IFE COOLING C/B.  OPS CKS GOOD.
